# SDR AALA20150721004

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 64,157 hours, 31,452 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 9910155
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE PRESS DECK LOCATED IN THE RT WW AFT OTBD CEILING AREA BETWEEN STATION 984 & 988.  REPAIRED PRESS DECK IAW AARD 53-30-00-13, SRM 51-60-00 & EA 253116.
